# SDR DALA2025050103359

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 59,505 hours, 42,388 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR WEB O/B LOWER HOLE HAS DAMAGE (1 EA), LABELED AS B1. NO DAMAGE FOUND IAW DELTA ER/A 623679-14AD REV 0, PRI REV 7 SECTION 4 STEP #1 AND TABLE 2. ASSOCIATED ER/A 14-623679 ADDED FOR AC 9541. (LP #0941455)
